Ignatia Amara and Nux VomicaHi all,
I was feeling pretty down, irritable and I couldnt sleep. The doctor prescribed:
- Ignatia Amara 200CH 5 globules in the evening
- Nux Vomica 20CH 5 globules in the morning
I started the treatment 4 days. Mentally, I am feeling better and I am sleeping much better. But physically I am feeling worse. My stomach hurts, and I keep eructating, feel bloated and have flatulence. This morning I woke up with a swollen eyelid. Yesterday I didnt take the Nux and eructation abated. Today I took it and a simple glass of water is enough for me to start eructating. Can it be that the Nux is treating any underlying condition that I might have? If so, how long are the symptoms supposed to last?
MartinL on 2010-06-29
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.